MathSciNet Relay Station
MathSciNet bibliographic data
MR200934 (34 #820) 57.47
Montgomery, D.; Yang, C. T. Differentiable actions on homotopy seven spheres. Trans. Amer. Math. Soc. 122 1966 480–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement